# SDR FDEA202305110858

- Difficulty date: May 11, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 68,659 hours, 27,206 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN FLOOR BEAM HAS SURFACE CORROSION IN SEVERAL SPOTS UNDER FLOOR PANEL   221MBF NEAR GREEN COMPOUND IN FRONT OF CABIN TO CARGO DOOR.  REPAIRED PER FEDEX EA# F-5310-T0347256
